Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 95, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 27, 2014, 5:57 PM CDT for Bandera County, Bexar County, Medina County, Texas. It was in force for 63 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2014, 5:57 PM CDT (22:57 UTC)
- Expired
- May 27, 2014, 7:00 PM CDT
- In force
- 63 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Bandera County, TX, Bexar County, TX, Medina County, TX
The radar
The Austin/San Antonio radar (KEWX), 75 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 6:15 PM CDT | HAIL 0.25 | 3 Nw Mico, TX | |
| May 27, 6:40 PM CDT | HAIL 1.25 | 14 Ene Hondo, TX | |
| May 27, 6:46 PM CDT | HAIL 1.25 | 3 W Rio Medina, TX | HAIL FELL FOR 4 TO 7 MINUTES. ALSO...A WALL CLOUD WAS OBSERVED 5 TO 7 MILES AWAY |
| May 27, 7:00 PM CDT | HAIL 1 | 1 W Castroville, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 43 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 3:40 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 11.0 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 414 J/kg
- Mixed-layer CIN
- -276 J/kg
- Mixed-layer LCL
- 513 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
852 WUUS54 KEWX 272257 SVREWX TXC019-029-325-280000- /O.NEW.KEWX.SV.W.0095.140527T2257Z-140528T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 557 PM CDT TUE MAY 27 2014 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN BANDERA COUNTY... WEST CENTRAL BEXAR COUNTY... NORTHEASTERN MEDINA COUNTY... * UNTIL 700 PM CDT. * AT 554 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BANDERA FALLS...OR 6 MILES SOUTHEAST OF BANDERA...AND MOVING SOUTHEAST AT 30 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE LAKEHILLS...MICO...CLIFF... RIO MEDINA...BADER...HELOTES...CASTROVILLE...SEA WORLD...NOONAN... LEON VALLEY...PEARSON...LACOSTE...LACKLAND AFB...OLMOS PARK...ALAMO HEIGHTS AND TERRELL HILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH IS IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR SOUTH CENTRAL TEXAS. && LAT...LON 2947 9841 2920 9890 2962 9912 2978 9902 TIME...MOT...LOC 2258Z 316DEG 25KT 2965 9898 $$
2 follow-up statements
685 WWUS54 KEWX 272333 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 633 PM CDT TUE MAY 27 2014 TXC019-272343- /O.CAN.KEWX.SV.W.0095.000000T0000Z-140528T0000Z/ BANDERA TX- 633 PM CDT TUE MAY 27 2014 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BANDERA COUNTY IS CANCELLED... THE THUNDERSTORM HAS MOVED SOUTH OF BANDERA COUNTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR SOUTH CENTRAL TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR SOUTH CENTRAL TEXAS. LAT...LON 2955 9881 2934 9867 2920 9890 2954 9908 TIME...MOT...LOC 2333Z 356DEG 18KT 2947 9897 $$ TXC029-325-280000- /O.CON.KEWX.SV.W.0095.000000T0000Z-140528T0000Z/ MEDINA TX-BEXAR TX- 633 PM CDT TUE MAY 27 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR WEST CENTRAL BEXAR AND EAST CENTRAL MEDINA COUNTIES... AT 630 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MICO...OR 11 MILES NORTHWEST OF CASTROVILLE...MOVING SOUTH AT 20 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RIO MEDINA...BADER...PEARSON...NOONAN AND LACOSTE PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR SOUTH CENTRAL TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR SOUTH CENTRAL TEXAS. && LAT...LON 2955 9881 2934 9867 2920 9890 2954 9908 TIME...MOT...LOC 2333Z 356DEG 18KT 2947 9897 $$
669 WWUS54 KEWX 272341 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 641 PM CDT TUE MAY 27 2014 TXC029-272351- /O.CAN.KEWX.SV.W.0095.000000T0000Z-140528T0000Z/ BEXAR TX- 641 PM CDT TUE MAY 27 2014 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL BEXAR COUNTY IS CANCELLED... THE THUNDERSTORM WILL REMAIN WEST OF BEXAR COUNTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR SOUTH CENTRAL TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR SOUTH CENTRAL TEXAS. LAT...LON 2954 9884 2926 9881 2920 9890 2954 9908 TIME...MOT...LOC 2341Z 356DEG 18KT 2943 9897 $$ TXC325-280000- /O.CON.KEWX.SV.W.0095.000000T0000Z-140528T0000Z/ MEDINA TX- 641 PM CDT TUE MAY 27 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR EAST CENTRAL MEDINA COUNTY... AT 638 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BADER...OR 9 MILES NORTHWEST OF CASTROVILLE...MOVING SOUTH AT 20 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PEARSON AND NOONAN PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR SOUTH CENTRAL TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR SOUTH CENTRAL TEXAS. && LAT...LON 2954 9884 2926 9881 2920 9890 2954 9908 TIME...MOT...LOC 2341Z 356DEG 18KT 2943 9897 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 4:01 PM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, May 27, 4:01 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 401 PM CDT TUE MAY 27 2014 .UPDATE... TO ISSUE TORNADO WATCH AND INCLUDE LONG TERM DISCUSSION. && .DISCUSSION... IN ADDITION TO BUOYANCY ACROSS THE REGION THERE IS AMPLE VERTICAL WIND SHEAR ACROSS THE REGION WHERE SKIES CLEARED THIS AFTERNOON. HAVE ISSUED A TORNADO WATCH FOR THE AREA ALONG AND WEST OF A LINE FROM FREDERICKSBURG TO NEW BRAUNFELS TO HALLETTSVILLE UNTIL 11 PM THIS EVENING. WE HAVE ALSO EXPANDED THE SEVERE THUNDERSTORM WATCH TO INCLUDE TRAVIS COUNTY. IN THE EXTENDED PERIOD OF THE FORECAST...THE UPPER LEVEL LOW WILL SLOWLY MOVE TO THE EAST-SOUTHEAST ACROSS LOUISIANA. THIS WILL KEEP SLIGHT TO LOW END CHANCE POPS IN THE FORECAST...MAINLY ACROSS THE EASTERN HALF OF THE FORECAST AREA...THROUGH THE END OF THE WEEK. SUNDAY INTO MONDAY AND UPPER LEVEL RIDGE WILL BUILD UP FROM THE SOUTHWEST. THIS WILL BRING AN END TO RAIN CHANCES FOR THE BEGINNING OF NEXT WEEK. && .PREV DISCUSSION... /ISSUED 334 PM CDT TUE MAY 27 2014/ SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)... SHOWERS AND THUNDERSTORMS HAVE BEGUN TO REDEVELOP WHERE SKIES HAVE CLEARED THIS AFTERNOON. ATMOSPHERE IS SUFFICIENTLY BUOYANT WITH ENOUGH VERTICAL WIND SHEAR TO PRODUCE ISOLATED SEVERE THUNDERSTORMS. HAVE ISSUED SEVERE THUNDERSTORM WATCH FOR LLANO... BURNET...AND WILLIAMSON COUNTIES UNTIL 11 PM THIS EVENING. THE MAIN THREAT IN THIS AREA WILL BE LARGE HAIL AND DAMAGING WINDS. IN THE SOUTH CENTRAL PART OF THE CWA...THE WIND SHEAR LOOKS A LITTLE STRONGER AND THERE IS A THREAT OF TORNADOES. FOR THE REST OF THE PERIOD...UPPER AIR ANALYSIS THIS MORNING SHOWED A CLOSED LOW MOVING ACROSS THE TEXAS/OKLAHOMA BORDER WITH A WESTERLY JET STREAK ACROSS SOUTH TEXAS. MID-LEVEL DRY AIR MOVING INTO OUR CWA ON THE SOUTHSIDE OF THE UPPER LOW IS EVIDENT ON WATER VAPOR SATELLITE IMAGERY. THERE IS STILL SIGNIFICANT MOISTURE ON THE BACKSIDE OF THE LOW. AT THE SURFACE...THE PRESSURE FIELD IS SOMEWHAT ILL DEFINED AND THE WINDS ARE LIGHT AND VARIABLE ACROSS THE REGION. LOW LEVEL AIR IS STILL VERY MOIST WITH DEW POINTS FROM THE UPPER 60S TO MID 70S. MORNING SOUNDINGS REFLECT THE DRIER ATMOSPHERE WITH PWS DOWN ABOUT 0.5 INCHES FROM 24 HOURS AGO AT BOTH DRT AND CRP. MODELS ARE IN GOOD AGREEMENT ON MOVEMENT OF UPPER LOW INTO NORTHERN LOUISIANA DURING THIS PERIOD. AS THIS HAPPENS WE WILL CONTINUE TO HAVE CHANCES FOR SHOWERS AND THUNDERSTORMS MAINLY ACROSS THE EAST. WITH PW DOWN... DO NOT EXPECT HEAVY RAIN. THE SLOW MOVING UPPER LOW WILL MEAN SLIGHT CHANCES OF SHOWERS AND THUNDERSTORMS ACROSS OUR EASTERN COUNTIES THROUGH THE PERIOD. LONG TERM (THURSDAY THROUGH TUESDAY)... WILL SEND ANOTHER AFD TO COVER LONG TERM SHORTLY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 69 68 86 69 89 / 50 40 10 10 20 AUSTIN BERGSTROM INTL AIRPORT 70 67 85 67 88 / 60 40 10 10 20 NEW BRAUNFELS MUNI AIRPORT 75 68 88 67 89 / 50 30 10 10 20 BURNET MUNI AIRPORT 75 66 84 66 86 / 40 30 10 10 20 DEL RIO INTL AIRPORT 93 71 95 71 94 / 20 - - - - GEORGETOWN MUNI AIRPORT 72 67 84 69 86 / 50 40 10 10 20 HONDO MUNI AIRPORT 89 68 94 70 94 / 20 20 10 - 10 SAN MARCOS MUNI AIRPORT 73 67 86 67 88 / 50 40 10 10 20 LA GRANGE - FAYETTE REGIONAL 71 70 86 69 87 / 70 50 40 10 40 SAN ANTONIO INTL AIRPORT 79 69 89 70 90 / 40 30 10 - 20 STINSON MUNI AIRPORT 82 69 91 70 92 / 40 20 10 - 10 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...25 SYNOPTIC/GRIDS...05 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 27, 12:08 PM CDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1208 PM CDT TUE MAY 27 2014 TXZ171>173-183>194-202>209-217>225-228-281715- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1208 PM CDT TUE MAY 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP LATER THIS AFTERNOON. THE MAIN THREATS WOULD BE DAMAGING WINDS AND LARGE HAIL. ALSO...DUE TO RECENT HEAVY RAINS OVER THE WEEKEND THROUGH THIS MORNING...ANY ADDITIONAL RAINFALL COULD BE QUICK TO RUNOFF AND MAY CAUSE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.
In the hours before
Local storm report, May 27, 4:01 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
401 PM CDT TUE MAY 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM HAIL CAMPBELLTON 28.75N 98.30W
05/27/2014 E1.00 INCH ATASCOSA TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1400502
SBSSpecial weather statement, May 27, 4:51 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 451 PM CDT TUE MAY 27 2014 TXZ186-187-272230- BANDERA-KERR- 451 PM CDT TUE MAY 27 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BANDERA AND SOUTHEASTERN KERR COUNTIES UNTIL 530 PM CDT... AT 448 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES SOUTH OF WALTONIA...OR 9 MILES SOUTHWEST OF KERRVILLE...MOVING SOUTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MEDINA... BANDERA... CAMP VERDE... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 2979 9893 2967 9916 2994 9938 3007 9923 TIME...MOT...LOC 2150Z 315DEG 26KT 2994 9923
Special weather statement, May 27, 4:55 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
455 PM CDT TUE MAY 27 2014
TXZ171-172-272245-
BURNET-LLANO-
455 PM CDT TUE MAY 27 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BURNET AND
NORTHEASTERN LLANO COUNTIES UNTIL 545 PM CDT...
AT 454 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF TOW...OR 12 MILES NORTH OF
BUCHANAN DAM...MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BUCHANAN DAM...
KINGSLAND...
TOW...
LONE GROVE...
BLUFFTON...
STOLZ...
LAKE VICTOR...
SUNNYLANE...
INKS LAKE STATE PARK...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3091 9809 3064 9848 3092 9864 3093 9863
3093 9843 3095 9846 3102 9846 3104 9843
TIME...MOT...LOC 2155Z 334DEG 18KT 3096 9851Local storm report, May 27, 5:41 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
541 PM CDT TUE MAY 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL BANDERA 29.72N 99.07W
05/27/2014 E0.25 INCH BANDERA TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1400503
SBSLocal storm report, May 27, 5:45 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
545 PM CDT TUE MAY 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM HAIL BANDERA 29.72N 99.07W
05/27/2014 E0.50 INCH BANDERA TX LAW ENFORCEMENT
&&
EVENT NUMBER EWX1400504
SBSLocal storm report, May 27, 5:47 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
547 PM CDT TUE MAY 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HAIL 1 W BANDERA 29.72N 99.09W
05/27/2014 E1.75 INCH BANDERA TX PUBLIC
&&
EVENT NUMBER EWX1400505
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:10 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 6 hr |
| May 27, 4:36 AM CDT | Special Weather Statement | EWX | Gillespie | 39 min |
| May 27, 4:44 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| May 27, 6:40 AM CDT | Flash Flood Warning | EWX | Comal, Hays, Travis | 3 hr |
| May 27, 7:13 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Comal, Guadalupe, Hays | 107 min |
| May 27, 7:17 AM CDT | Special Weather Statement | EWX | Caldwell | 43 min |
| May 27, 2:48 PM CDT | Special Weather Statement | EWX | Wilson | 42 min |
| May 27, 3:22 PM CDT | Tornado Warning | EWX | Atascosa, Karnes, Wilson | 38 min |
| May 27, 3:57 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa | 18 min |
| May 27, 4:51 PM CDT | Special Weather Statement | EWX | Bandera | 39 min |
| May 27, 4:55 PM CDT | Special Weather Statement | EWX | Burnet | 50 min |
| May 27, 5:12 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Medina | 48 min |
| May 27, 6:04 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 56 min |
| May 27, 6:07 PM CDT | Tornado Warning | EWX | Bandera, Bexar, Medina | 38 min |
| May 27, 6:10 PM CDT | Tornado Warning | EWX | Burnet, Llano | 50 min |
| May 27, 6:37 PM CDT | Special Weather Statement | EWX | Kendall | 53 min |
| May 27, 6:43 PM CDT | Tornado Warning | EWX | Medina | 62 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.